Alert archive / California / Wind Advisories in 2006
Wind Advisory 16, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Mar 13, 2006, 2:10 PM PST for Siskiyou County, California. It was in force for 100 min.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2006, 2:10 PM PST (22:10 UTC)
- Expired
- Mar 13, 2006, 3:50 PM PST
- In force
- 100 min
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 132210 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 210 PM PST MON MAR 13 2006 CAZ081-140600- /O.NEW.KMFR.WI.Y.0016.060313T2210Z-060314T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 210 PM PST MON MAR 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH THIS EVENING THEN GRADUALLY DECREASE OVERNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOLTZ
1 follow-up statement
000 WWUS76 KMFR 132350 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 350 PM PST MON MAR 13 2006 CAZ081-140600- /O.UPG.KMFR.WI.Y.0016.000000T0000Z-060314T0600Z/ /O.NEW.KMFR.HW.W.0015.060313T2350Z-060314T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 350 PM PST MON MAR 13 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH CAN BE EXPECTED THROUGH THIS EVENING. WINDS WILL GRADUALLY DECREASE THEREAFTER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ021-022-140200- /O.NEW.KMFR.HW.W.0015.060313T2350Z-060314T0200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 350 PM PST MON MAR 13 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. A COLD FRONT JUST OFFSHORE IS BRINGING STRONG WINDS TO THE AREA. THE WINDS WILL DIMINISH AS THE FRONT MOVES INLAND...WHICH SHOULD OCCUR WITHIN 2 TO 3 HOURS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ STOCKTON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Mar 13, 9:05 AM PST, 5 hours 5 minutes earlier.
Area forecast discussion, Mar 13, 9:05 AM PST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
905 AM PST MON MAR 13 2006
.DISCUSSION...FRONT IS JUST OFF THE COAST AND WILL MOVE ONSHORE BY
EARLY EVENING. MODELS AGREE ON MAIN DYNAMICS SPREADING INTO NORTHERN
CALIF TONIGHT AND TUESDAY MORNING. UPSLOPE PATTERN OVER SISKIYOU
COUNTY WILL DEVELOP THIS AFTERNOON WITH THE HEAVIEST PRECIP FALLING
IN THE TONIGHT PERIOD. THE UPPER TROUGH WILL MOVE INLAND TUESDAY
AFTERNOON WITH PRECIPITATION DECREASING TUESDAY NIGHT.
&&
.AVIATION...MOSTLY VFR CONDITIONS THIS MORNING GRADUALLY BECOMING
MVFR THIS AFTERNOON AND TONIGHT AS OFFSHORE FRONT APPROACHES THE
AREA AND PRECIPITATION SPREADS INLAND.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...GALE WARNING...FLORENCE OR TO OR/CA BORDER 0-60 NM.
CA...GALE WARNING...OR/CA BORDER TO PT. ST GEORGE CA 0-60NM.
WINTER STORM WARNING...SOUTH CENTRAL SISKIYOU COUNTY...ZONE 82
THIS AFTERNOON TO TUESDAY MORNING.
SNOW ADVISORY CAZ080-081-083 THIS AFTERNOON TO TUESDAY MORNING.
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Mar 13, 5:23 AM PST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 523 AM PST MON MAR 13 2006 PZZ350-353-356-370-373-376-141422- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 523 AM PST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY GALE WARNING. SEE PDXCWFMFR FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ORZ024-026-141422- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 523 AM PST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY FREEZE WARNING TILL 9AM. SEE PDXNPWMFR FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ082-141422- SOUTH CENTRAL SISKIYOU COUNTY- 523 AM PST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING NOON THROUGH 10AM TUESDAY. SEE PDXWSWMFR FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ080-081-083-141422- CENTRAL SISKIYOU COUNTY-NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- WESTERN SISKIYOU COUNTY- 230 PM PST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING FOR ZONES 80 AND 82 FOR ELEVATIONS ABOVE 2000 FEET THROUGH 10AM TUESDAY. WINTER STORM ADVISORY FOR ZONES 81 AND 83 THROUGH TUESDAY MORNING. SEE PDXWSWMFR FOR DETAILS. ...WIND ADVISORY FOR ZONE 81 TIL 10 PM... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BUNKER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 10:47 PM PST | Snow Advisory | MFR | Siskiyou | 39 hr |
| Mar 13, 3:50 PM PST | High Wind Warning | MFR | Siskiyou | 6 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.